Volume 22, issue 6 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A formal Riemannian structure on conformal classes and uniqueness for the $\sigma_2$–Yamabe problem

Matthew Gursky and Jeffrey Streets

Geometry & Topology 22 (2018) 3501–3573
Bibliography
1 Z Błocki, On geodesics in the space of Kähler metrics, from: "Advances in geometric analysis" (editors S Janeczko, J Li, D H Phong), Adv. Lect. Math. 21, International (2012) 3 MR3077245
2 S Brendle, Blow-up phenomena for the Yamabe equation, J. Amer. Math. Soc. 21 (2008) 951 MR2425176
3 S Brendle, F C Marques, Blow-up phenomena for the Yamabe equation, II, J. Differential Geom. 81 (2009) 225 MR2472174
4 S Brendle, J A Viaclovsky, A variational characterization for σn∕2, Calc. Var. Partial Differential Equations 20 (2004) 399 MR2071927
5 E Calabi, X X Chen, The space of Kähler metrics, II, J. Differential Geom. 61 (2002) 173 MR1969662
6 S Y A Chang, M J Gursky, P Yang, An a priori estimate for a fully nonlinear equation on four-manifolds, J. Anal. Math. 87 (2002) 151 MR1945280
7 S Y A Chang, M J Gursky, P C Yang, An equation of Monge–Ampère type in conformal geometry, and four-manifolds of positive Ricci curvature, Ann. of Math. 155 (2002) 709 MR1923964
8 S Y A Chang, P C Yang, The inequality of Moser and Trudinger and applications to conformal geometry, Comm. Pure Appl. Math. 56 (2003) 1135 MR1989228
9 X Chen, The space of Kähler metrics, J. Differential Geom. 56 (2000) 189 MR1863016
10 X X Chen, G Tian, Geometry of Kähler metrics and foliations by holomorphic discs, Publ. Math. Inst. Hautes Études Sci. 107 (2008) 1 MR2434691
11 B Chow, P Lu, L Ni, Hamilton’s Ricci flow, 77, Science (2006) MR2274812
12 S K Donaldson, Symmetric spaces, Kähler geometry and Hamiltonian dynamics, from: "Northern California Symplectic Geometry Seminar" (editors Y Eliashberg, D Fuchs, T Ratiu, A Weinstein), Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 13 MR1736211
13 S K Donaldson, Conjectures in Kähler geometry, from: "Strings and geometry" (editors M Douglas, J Gauntlett, M Gross), Clay Math. Proc. 3, Amer. Math. Soc. (2004) 71 MR2103718
14 L C Evans, Classical solutions of fully nonlinear, convex, second-order elliptic equations, Comm. Pure Appl. Math. 35 (1982) 333 MR649348
15 L Gårding, An inequality for hyperbolic polynomials, J. Math. Mech. 8 (1959) 957 MR0113978
16 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, 224, Springer (1977) MR0473443
17 B Guan, The Dirichlet problem for complex Monge–Ampère equations and regularity of the pluri-complex Green function, Comm. Anal. Geom. 6 (1998) 687 MR1664889
18 P Guan, J Viaclovsky, G Wang, Some properties of the Schouten tensor and applications to conformal geometry, Trans. Amer. Math. Soc. 355 (2003) 925 MR1938739
19 P Guan, G Wang, A fully nonlinear conformal flow on locally conformally flat manifolds, J. Reine Angew. Math. 557 (2003) 219 MR1978409
20 M J Gursky, J Streets, A formal Riemannian structure on conformal classes and the inverse Gauss curvature flow, preprint (2015) arXiv:1507.04781
21 M J Gursky, J Streets, Variational structure of the vk–Yamabe problem, preprint (2016) arXiv:1611.00322
22 W He, The Gursky–Streets equations, preprint (2017) arXiv:1707.04689
23 N V Krylov, Boundedly inhomogeneous elliptic and parabolic equations in a domain, Izv. Akad. Nauk SSSR Ser. Mat. 47 (1983) 75 MR688919
24 J M Lee, T H Parker, The Yamabe problem, Bull. Amer. Math. Soc. 17 (1987) 37 MR888880
25 J Lelong-Ferrand, Transformations conformes et quasiconformes des variétés riemanniennes ; application à la démonstration d’une conjecture de A Lichnerowicz, C. R. Acad. Sci. Paris Sér. A-B 269 (1969) MR0254782
26 T Mabuchi, K–energy maps integrating Futaki invariants, Tohoku Math. J. 38 (1986) 575 MR867064
27 T Mabuchi, Some symplectic geometry on compact Kähler manifolds, I, Osaka J. Math. 24 (1987) 227 MR909015
28 M Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962) 333 MR0142086
29 D Pollack, Nonuniqueness and high energy solutions for a conformally invariant scalar equation, Comm. Anal. Geom. 1 (1993) 347 MR1266473
30 R C Reilly, Variational properties of functions of the mean curvatures for hypersurfaces in space forms, J. Differential Geometry 8 (1973) 465 MR0341351
31 R M Schoen, Variational theory for the total scalar curvature functional for Riemannian metrics and related topics, from: "Topics in calculus of variations" (editor M Giaquinta), Lecture Notes in Math. 1365, Springer (1989) 120 MR994021
32 S Semmes, Complex Monge–Ampère and symplectic manifolds, Amer. J. Math. 114 (1992) 495 MR1165352
33 W Sheng, N S Trudinger, X J Wang, The k–Yamabe problem, from: "Surveys in differential geometry" (editors H D Cao, S T Yau), International (2012) 427 MR3076067
34 J A Viaclovsky, Conformal geometry, contact geometry, and the calculus of variations, Duke Math. J. 101 (2000) 283 MR1738176
35 J A Viaclovsky, Conformally invariant Monge–Ampère equations : global solutions, Trans. Amer. Math. Soc. 352 (2000) 4371 MR1694380
36 J A Viaclovsky, Estimates and existence results for some fully nonlinear elliptic equations on Riemannian manifolds, Comm. Anal. Geom. 10 (2002) 815 MR1925503
37 J Viaclovsky, Conformal geometry and fully nonlinear equations, from: "Inspired by S S Chern" (editor P A Griffiths), Nankai Tracts Math. 11, World Sci. (2006) 435 MR2313345